Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL82X0309068

Export

Selection :

CONTINUITY OF WEAK SOLUTIONS TO CERTAIN SINGULAR PAROBOLIC EQUATIONS

Author
DI BENEDETTO E
Source
ANN. MAT. PURA APPL.; ISSN 0373-3114; ITA; DA. 1982; VOL. 130; PP. 131-176; ABS. ITA; BIBL. 28 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DERIVEE PARTIELLE EQUATION PARABOLIQUE EQUATION SINGULIERE DISTRIBUTION ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
PARTIAL DERIVATIVE EQUATION PARABOLIC EQUATION SINGULAR EQUATION DISTRIBUTION NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL82X0309068

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web